# SDR REXA2022111502548

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Cracked
- Location: Bs 371-485 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT FS 371 - 485 AT RBL9.  REMOVED OLD SEAT TRACK P/N SH670-32159-1 FROM FS 371 TO 485 AT RBL9 IAW CRJ 900 AMM 53-00-49-000-801(A19).  INSTALLED NEW SEAT TRACK P/N SH670-32159-1 FROM FS 371 TO 485 AT RBL9 IAW CRJ 900 AMM 53-00-49-400-801(A19).
